Information Journal Paper
APA:
CopyMIRZAKHANI, A., HASSANI, B., & GANJALI, A.. (2015). ADAPTIVITY IN ISOGEOMETRIC ANALYSIS OF STRUCTURES USING ERROR ESTIMATION METHODS BASED ON STRESS RECOVERY. JOURNAL OF SOLID AND FLUID MECHANICS, 5(3), 79-91. SID. https://sid.ir/paper/212760/en
Vancouver:
CopyMIRZAKHANI A., HASSANI B., GANJALI A.. ADAPTIVITY IN ISOGEOMETRIC ANALYSIS OF STRUCTURES USING ERROR ESTIMATION METHODS BASED ON STRESS RECOVERY. JOURNAL OF SOLID AND FLUID MECHANICS[Internet]. 2015;5(3):79-91. Available from: https://sid.ir/paper/212760/en
IEEE:
CopyA. MIRZAKHANI, B. HASSANI, and A. GANJALI, “ADAPTIVITY IN ISOGEOMETRIC ANALYSIS OF STRUCTURES USING ERROR ESTIMATION METHODS BASED ON STRESS RECOVERY,” JOURNAL OF SOLID AND FLUID MECHANICS, vol. 5, no. 3, pp. 79–91, 2015, [Online]. Available: https://sid.ir/paper/212760/en